Some locally mean ergodic theorems

Volume 152 / 2002

Ping Kwan Tam, Kok-Keong Tan Studia Mathematica 152 (2002), 1-9 MSC: Primary 47A35, 47B20. DOI: 10.4064/sm152-1-1

Abstract

The notion of local mean ergodicity is introduced. Some general locally mean ergodic theorems for linear and affine operators are presented. Locally mean ergodic theorems for affine operators whose linear parts are compact or similar to subnormal operators on a Hilbert space are given.

Authors

  • Ping Kwan TamDepartment of Mathematics
    Chinese University of Hong Kong
    Shatin, New Territories, Hong Kong
    e-mail
  • Kok-Keong TanDepartment of Mathematics and Statistics
    Dalhousie University
    Halifax, Nova Scotia, Canada, B3H 3J5
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image